Paolo Marcellini
Paolo Marcellini
Full Professor of Mathematics, University of Firenze, Italy
Verified email at unifi.it - Homepage
Title
Cited by
Cited by
Year
Regularity and existence of solutions of elliptic equations with p,q-growth conditions
P Marcellini
Journal of Differential Equations 90 (1), 1-30, 1991
5501991
Regularity of minimizers of integrals of the calculus of variations with non standard growth conditions
P Marcellini
Archive for Rational Mechanics and Analysis 105 (3), 267-284, 1989
4281989
Introduction to the Calculus of Variations
B Dacorogna
World Scientific Publishing Company, 2014
4062014
Implicit partial differential equations
B Dacorogna, P Marcellini
Birkhauser, 1999
293*1999
Approximation of quasiconvex functions, and lower semicontinuity of multiple integrals
P Marcellini
manuscripta mathematica 51 (1), 1-28, 1985
2501985
Periodic solutions and homogenization of non linear variational problems
P Marcellini
Annali di matematica pura ed applicata 117 (1), 139-152, 1978
2021978
Geometric evolution problems, distance function and viscosity solutions
L Ambrosio
Calculus of variations and partial differential equations, 5-93, 2000
200*2000
Regularity for elliptic equations with general growth conditions
P Marcellini
Journal of Differential Equations 105 (2), 296-333, 1993
1951993
Everywhere regularity for a class of elliptic systems without growth conditions
P Marcellini
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 23 (1), 1-25, 1996
1891996
On the definition and the lower semicontinuity of certain quasiconvex integrals
P Marcellini
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 3 (5), 391-409, 1986
1841986
General existence theorems for Hamilton-Jacobi equations in the scalar and vectorial cases
B Dacorogna, P Marcellini
Acta Mathematica 178 (1), 1-37, 1997
1671997
Do ungulates exhibit a food density threshold? A field study of optimal foraging and movement patterns
S Focardi, P Marcellini, P Montanaro
Journal of Animal Ecology, 606-620, 1996
1161996
Anisotropic equations in L^ 1
L Boccardo, T Gallouet, P Marcellini
DIFFERENTIAL AND INTEGRAL EQUATIONS-ATHENS- 9, 209-212, 1996
1151996
Un example de solution discontinue d'un problème variationnel dans le cas scalaire [An example of discontinuous solution for a variational problem in the scalar case]
P Marcellini
Università di Firenze. Istituto Matematico'Ulisse Dini', 1988
115*1988
Sulla convergenza delle soluzioni di disequazioni variazionali
L Boccardo, P Marcellini
Annali di Matematica Pura ed Applicata 110 (1), 137-159, 1976
1141976
Nonlinear elliptic systems with general growth
P Marcellini, G Papi
Journal of Differential Equations 221 (2), 412-443, 2006
1092006
L*-Regularity for Variational Problems with Sharp Non Standard Growth Conditions
LBP Marcellini
Bollettino della Unione Matematica Italiana 7 (4-A), 219-226, 1990
1081990
Semicontinuity problems in the calculus of variations
P Marcellini, C Sbordone
Nonlinear Analysis: Theory, Methods & Applications 4 (2), 241-257, 1980
1081980
Non convex integrals of the calculus of variations
P Marcellini
Methods of nonconvex analysis, 16-57, 1990
781990
Parabolic systems with p, q-growth: a variational approach
V Bögelein, F Duzaar, P Marcellini
Archive for Rational Mechanics and Analysis 210 (1), 219-267, 2013
752013
The system can't perform the operation now. Try again later.
Articles 1–20